# SDR 20010425CW001

- Difficulty date: March 21, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N65HJ
- Make and model: Cndair CL600*
- Aircraft serial: 1038
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6003303025
- Condition: Cracked
- Location: Cockpit
- Part time: 1,360 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT WINDSHIELD CRACKED AND DELAMINATED WITH SEVERAL LARGE PIECES, APPROX 75 PER CENT OF IT DEPARTING AIRCRAFT (OUTER LAYER).  THE REMAINING WINDSHELD MAKING EXTREMELY HIGH LEVELS OF NOISE AND THE  AIRCRAFT SEEMED TO VIBRATE SLIGHTLY.
